# SDR SWAA2015081242770

- Difficulty date: July 27, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC EQUIPMENT COMPARTMENT ANGLE CRACKED AT BS 320, WL 181.37.  R & R ANGLE IAW SRM & DWG.
